# SDR VNAA2022112099913

- Difficulty date: November 20, 2022
- Submitted: November 20, 2022
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 25,945 hours, 19,820 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Part number: SH670391891
- Condition: Corroded
- Location: Internal Fuselag
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE FAIRING SUPPORT FRAME, LOWER SPLICE IS CORRODED AT F.S. 939.00, STRINGER 27.

CORRECTIVE ACTION: 
LOCATED, DRILLED, AND DEBURRED REAR FUSELAGE FAIRING SUPPORT FRAME, LOWER SPLICE AT F.S.939.00, STGR27 IAW CRJ700 SRM 51-40-11-001-001-A01. INSTALLED REAR FUSELAGE FAIRING SUPPORT FRAME, LOWER SPLICE AT F.S.939.00, STGR27 IAW CRJ700 SRM 51-42-06-001-001-A01. APPLIED PROTECTIVE FINISHES IAW CRJ700 SRM 51-25-00-001-001-A01
